# SDR CA141028007

- Difficulty date: October 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 60410031
- Condition: Corroded
- Location: Mlg
- Part time: 2,645 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND CORROSION AROUND FWD AND AFT ATTACHMENT BUSHINGS DURING PERFORMANCE OF SB ON MLG MAIN FITTING ASSEMBLIES.  REPAIRED.
